# SDR DALA2025122309344

- Difficulty date: December 20, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 61,929 hours, 44,625 cycles
- Engine: Rroyce BR700715C130
- Engine time: 51,026 hours, 36,300 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Faulted
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED LT HYDRAULIC QTY LOW MESSAGE, FOLLOWED QRH AND LANDED WITH SYSTEM PRESSURE AND QUANTITY.  MAINTENANCE REPLACED THE LEFT ENGINE DRIVEN HYDRAULIC PUMP AND THE LEFT RESERVOIR.(7954928)
